Change search
ReferencesLink to record
Permanent link

Direct link
Sundman symmetries of nonlinear second-order and third-order ordinary differential equations
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2004 (English)In: Journal of Nonlinear Mathematical Physics, ISSN 1402-9251, E-ISSN 1776-0852, Vol. 11, no 3, 399-421 p.Article in journal (Refereed) Published
Abstract [en]

Sundman symmetries arise from more general transformations than do point or contact symmetries. This paper first shows how to systematically calculate Sundman symmetries of second- and third-order nonlinear ordinary differential equations. Secondly, the authors illustrate the application of these symmetries by computing first integrals of the corresponding equations.

Place, publisher, year, edition, pages
2004. Vol. 11, no 3, 399-421 p.
Research subject
URN: urn:nbn:se:ltu:diva-4028DOI: 10.2991/jnmp.2004.11.3.9Local ID: 1e2902c0-a645-11db-9811-000ea68e967bOAI: diva2:976890
Validerad; 2004; 20061005 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(177 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 177 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Euler, NorbertEuler, Marianna
By organisation
Mathematical Science
In the same journal
Journal of Nonlinear Mathematical Physics

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link